A multivariate approach to the problem of QTL localization
Established
35
Citations27
Refs2000
Year
Search Works
Work Details
- DOI 10.1046/j.1365-2540.2000.00675.x
- PMID https://pubmed.ncbi.nlm.nih.gov/10866532
- OpenAlex ID W1509955644
- Type Article
- Language EN
- Published 01 Mar 2000
- Volume 84 (3)
- Pages 303–310
- Source Heredity
- Publisher Springer Nature
- FWCI 2.14
- Countries 2
- Institutions 2
- Added 24 Jun 2016
- Updated 22 Sep 2026
External Links
MENU
0
A multivariate approach to the problem of QTL localization
Article 2000 EN
35
Citations
27
References
5
Authors
2.14
FWCI
Citations by Year
Last 6 yearsTopics
Keywords
Authors & Affiliations
5 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Tadeusz Caliński | — | — |
| 2 | Zbigniew Kaczmarek | Institute of Plant Genetics, P… (PL) | |
| 3 | Paweł Krajewski | Institute of Plant Genetics, P… (PL) | |
| 4 | Carla Frova | University of Milan (IT) | — |
| 5 | Mirella Sari-Gorla | University of Milan (IT) | — |
Related Works
10Data: OpenAlex